Publications

Found 169 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB, Daher R. An analog of Morgan's theorem for the Kontorovich-Lebedev transform. Adv. Pure Appl. Math.. 2010;1:159-162.Edit
Yakubovich SB. Certain isometries related to the bilateral Laplace transform. Math. Model. Anal.. 2006;11:331-346.
[2010-9] Yakubovich SB. The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform .
Yakubovich SB. On the construction of integral transformations by the composition method. Izv. Vyssh. Uchebn. Zaved. Mat.. 1993:71-79 (1994).
[2005-36] Yakubovich SB. On the L2-boundedness of the Olevskii and the gamma-product transforms .
Yakubovich SB. On the theory of convolution integral equations related to Lebedev's type operators. Sarajevo J. Math.. 2009;5(17):119-132.
Yakubovich SB. On the least values of $L_p$-norms for the Kontorovich-Lebedev transform and its convolution. J. Approx. Theory. 2004;131:231-242.
[2012-5] Yakubovich SB. A Voronoi type summation formula involving σiτ(n) and index transforms .
[2014-9] Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms .
Yakubovich SB, Luchko Y.. The generalizations of integral analog of the Leibniz rule on the $G$-convolutions. Extracta Math.. 1991;6:119-122.Edit
[2007-16] Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators .
Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms. J. Integral Equations Appl. . 2014;26(4):581-608.
Yakubovich SB. Index transforms associated with Bessel and Lommel functions. Z. Anal. Anwendungen. 2002;21:627-638.
Yakubovich SB, Saigo M. On the Mehler-Fock transform in $L_p$-space. Math. Nachr.. 1997;185:261-277.Edit
Yakubovich SB. On some Rajchman measures and equivalent Salem's problem. Commun. Math. Anal.. 2013;14:28-41.
Yakubovich SB. The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem. C. R. Math. Acad. Sci. Paris. 2011;349:633-636.
Yakubovich SB. $L_2$-interpretation of the Kontorovich-Lebedev integrals. Int. J. Pure Appl. Math.. 2008;42:99-110.
[2009-16] Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited .Edit
Yakubovich SB. Index transforms with Weber-type kernels . Integral Transforms and Special Functions. 2018;29(3):171-188.
Yakubovich SB, Rodrigues M.. Fundamental solutions of the fractional two-parameter telegraph equation. Integral Transforms Spec. Funct.. 2012;23:509-519.Edit
Yakubovich SB, Saigo M. On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian. Int. J. Math. Math. Sci.. 2010:Art. ID 541934, 18.
Yakubovich SB. The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.
[2010-20] Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball .Edit

Pages